MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28; ACETABULAR DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28; ACETABULAR DOUBLE MOBILITY LINER
Catalog Number 01.26.2854MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 november 2019: lot 156463: 77 items manufactured and released on 24-feb-2016.Expiration date: 2021-02-06.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Additional implant involved: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.160544.Batch review performed on 6 november 2019: lot 160544: 85 items manufactured and released on 19-apr-2016.Expiration date: 2021-04-07.No anomalies found related to the problem.To date, 78 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 3 years and 4 months after the primary due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and insert.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28
Common Device Name
ACETABULAR DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9334344
Report Number3005180920-2019-00984
Device Sequence Number2243932
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Catalogue Number01.26.2854MHC
Device Lot Number156463
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;